I am a 25-year-old male with a weight of 60 kilograms and a height of five feet nine inches. I have pain that is very hard to describe. It seems to be pinching with numbness. I do not feel the pain while I am engaged in some other works like walking, riding a motorbike, swimming, stretching, or any other works. The pain also goes away after massaging and applying heat on the affected body parts. But when I do anything or lying in the bed or resting, then the pain gets started again. Sometimes I have shortness of breath.
Previously, I felt the pain only on the left feet, left chest, and rib parts. But now, it gets increased in other parts of the body as well as in my head, left legs, backs, joints, and right feet too. I had a high blood pressure of 130/90 mmHg. Is it due to pain? I have done a chest X-ray, heart check-up, kidney check-up, hemoglobin test, and sugar tests. All the results came back normal. I suffered from the previous issue of pain in the feet, chest, and ribs for two years. But now the pain gets increased in other parts and I have it for one to two weeks. Can I have a nerve problem? Is it due to vitamin deficiency? What can I do? Is there any home treatment?
Welcome to icliniq.com.
Pain at different sites can occur due to deficiency of calcium and vitamin D. As you have numbness, you have a likely chance to have vitamin deficiencies. You should check your vitamin levels especially B12, vitamin D3 and calcium. I suggest you take medicines for seven days and take further treatment. If it still persists, then proceed further by doing testing and treatment. You can take tablet Calcium and Vitamin D 500 mg once a day after taking food for seven days. You can take tablet Diclofenac 25 mg once a day after taking food for five days. If you have acidity, you can take tablet Pantop 40 mg (Pantoprazole) once a day for five days.
Was this answer helpful?|
.. do not see any reason for you to worry. Let me explain. Delivery is not a single day phenomenon on that end of 10 months. Your body is gradually relaxing, which includes all the muscles, ligaments, joints for that moment of relaxation and expuls... Read fullI have body pain and loose stools even after taking medication for vitamin D deficiency. Why?
.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?... Read fullWhat does the reports of tests taken for fever, cold, and weakness explain?
Calcium deficiency, vitamin D deficiency, low transferrin saturation, and iron level, CRP positive, and abnormal thyroid report ... For vitamin ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now